`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Multiplicity results for extremal operators through bifurcation

Pages: 51 - 65, Volume 29, Issue 1, January 2011      doi:10.3934/dcds.2011.29.51

 
       Abstract        References        Full Text (222.5K)       Related Articles

Alejandro Allendes - Departamento de Matemática, Universidad Técnico Fedrico Santa María, Avenida España 1680, Casilla 110-V, Valparaíso, Chile (email)
Alexander Quaas - Departamento de Matemática, Universidad Técnico Fedrico Santa María, Avenida España 1680, Casilla 110-V, Valparaíso, Chile (email)

Abstract: We study non-proper uniformly elliptic fully nonlinear equations involving extremal operators of Pucci type. We prove the existence of all radial spectrum for this type of operators and establish a multiplicity existence results through global bifurcation.

Keywords:  Global Bifurcation, existence result, spectrum, extremal operator.
Mathematics Subject Classification:  Primary: 35J60, 35B32; Secondary: 34B09.

Received: August 2009;      Revised: June 2010;      Available Online: September 2010.

 References